Chair Professor College of Science, Department of Mathematics

Personal Profile

Research

Combinatorics, Finite Geometry, Algebraic Coding Theory


Publications Read More

1. R. M. Wilson and Q. Xiang, Constructions of Hadamard difference sets, J. Combin. Theory (A) 77 (1997), 148–160.

2. R. Evans, H. D. L. Hollmann, C. Krattenthaler, Q. Xiang, Gauss sums, Jacobi sums and p-ranks of cyclic difference sets, J. Combin. Theory (A) 87 (1999), 74–119.

3. X. D. Hou, K. H. Leung, Q. Xiang, A generalization of an addition theorem of Kneser, J. Number Theory 97 (2002), 1–9.

4. J. A. Davis and Q. Xiang, Negative Latin square type partial difference sets in nonelementary abelian 2-groups, J. London Math. Soc. 70 (2004), 125–141.

5. M. Muzychuk and Q. Xiang, Symmetric Bush-type Hadamard matrices of order 4m^4 exist for all odd m, Proceedings AMS 134 (2006), 2197–2204.

6. D. B. Chandler, P. Sin, Q. Xiang, The invariant factors of the incidence matrices of points and subspaces in PG(n,q) and AG(n,q), Trans. Amer. Math. Soc. 358 (2006), 4935–4957.

7. D. B. Chandler, P. Sin, Q. Xiang, The permutation action of finite symplectic groups of odd characteristic on their standard modules, J. Algebra 318 (2007), 871–892.

8. T. Feng, Q. Xiang, Cyclotomic constructions of skew Hadamard difference sets, J. Combin. Theory (A) 119 (2012), 245–256.

9. T. Feng, Q. Xiang, Strongly regular graphs from unions of cyclotomic classes, J. Combin. Theory (B) 102 (2012), 982–995.

10. J. Bamberg, M. Lee, K. Momihara, Q. Xiang, A new infinite family of hemisystems of the Hermitian surface, Combinatorica 38 (2018), 43–66.

Lab members Read More

Join us

Contact Us

Contact Address

Office Phone

Email

xiangq@sustech.edu.cn

Copyright © 2018 All Rights Reserved.